MAUDE Adverse Event Report: BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Model Number 385108
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default fda notified?: the initial reporter also notified the fda on (date) via medwatch # mw5104047.Investigation summary: since no photos or samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.Examination of the product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bd q-syte vial access adapter leaked.The following information was provided by the initial reporter: "patient said that the last time she received vial adapter q-style from our pharmacy the adapters leaked every time she inserted them into the veletri vial and would tum the vial upside down to draw the medication out of the vial.".

Brand Name
BD Q-SYTE VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12720901
Report Number9610847-2021-00524
Device Sequence Number1364089
Product Code FPA
UDI-Device Identifier30382903851080
UDI-Public30382903851080
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number385108
Device Catalogue Number385108
Device Lot Number1053411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1